MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX611B3F4AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Following the information gathered, the bed platform lowered without activation any buttons on control panel.The event was observed in arjo service center.The technician during quality check found stucked control panel button.The safety side was replaced and the bed started to operate correctly.No allegation from the customer site was claimed.There was no patient involvement.No injury was claimed.
 
Additional Manufacturer Narrative
The investigation is on-going.Further information will be available in the next expected report.
 
Additional Manufacturer Narrative
The data are still analysed.Once investigation is completed a follow-up report will be provided.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
It was claimed that the bed platform lowered without activation of any buttons on the control panel and would not come back up.The situation occurred in the arjo service center while performing the bed evaluation.There was no allegation from the customer site.There was no patient involvement.No injury was claimed.The quality control technician noticed that the foot side rail was damaged (dent in the plastic panel) and the button stuck on the control panel.The safety side was replaced and the bed started to operate correctly.The instruction for use for citadel bed (830.213-en rev.12) informs that patient controls, caregiver controls and attendant control panels should be checked weekly.The review of complaints and device inspection results indicate that the control panel button failure (stuck button) found during inspection might have led to the observed unexpected bed movement.The main factor that could lead to the button being stuck might be related to an excessive force applied to the control panel (originating from collisions with objects, such as door frames or from the bed being pressed against a different surface, such as a wall).This is consistent with the side rail condition that has bent in the plastic panel.In summary, the device was not used with the patient when the failure was noticed.The bed failed to meet its specification since the bed lowered unintended.This complaint is deemed reportable due to the unintended movement.No injury was reported.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key19190059
Report Number3007420694-2024-00116
Device Sequence Number7640359
Product Code FNL
UDI-Device Identifier05056097342184
UDI-Public(01)05056097342184(11)190827
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX611B3F4AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/24/2024
06/21/2024
07/19/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown